# SDR CA991208073

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 100384040
- Condition: Burnt
- Location: Te Flap
- Component: Electromech, 1005240731
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT FLAPS WERE LOWERED FOR PRE-FLIGHT WALK AROUND INSPECTION.  DURING THE COCKPIT PRE-FLIGHT INSPECTION, THE FLAP MOTOR CIRCUIT BREAKER POPPED OUT.  THE C/B WAS RESET AND APPEARED OK.  THE STDB ENGINE WAS STARTED AND THEN THE PORT ENGINE.  SMOKE WAS SMELLED IN THE COCKPIT AND THEN VISUALLY OBSERVED.  THE AIRCRAFT WAS SHUT DOWN AND MAINTENANCE CALLED.   MAINTENANCE CHECKS WERE COMPLETED AND THE MOTOR FOUND BURNT.  FLAP MOTOR AND GEARBOX ASSY.   REPLACED AND FLAP SYSTEM FUNCTION CHECKED SERVICEABLE.
